# SDR DALA2017052504247

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE AFT CARGO BAY BILGE BETWEEN BS 747 AND 767,  STRINGER 27L TO 27R EXISTING INTERNAL ANTENNA DOUBLER HAS CORROSION.  MAINTENANCE INSTALLED A NEW DOUBLER AND COVER PLATE IAW SRM 51-10-02, SRM 51-40-02, AND AMM 51-21.
